# SDR SWAA116520

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 24,571 hours, 14,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6970843
- Condition: Broken
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE LATCH BRACKET ASSY BROKEN.  REMOVED AND REPLACED BRACKET ASSY PER MM.
